# SDR DL764050437

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 15,676 hours, 6,112 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FUMES IN THE CABIN.  RT RECIRC FAN AND FWD IFE COOLING STATUS MESSAGE.  ACCOMPLISHED SMOKE REMOVAL CHECKLIST AND SMOKE DISSIPATED.  RT RECIRC FAN C/B POPPED INFLT.  REPLACED FAN.
